Alert archive / Colorado / Red Flag Warnings in 2014

Red Flag Warning 13, NWS Grand Junction, CO

June 2, 20148 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Jun 2, 2014, 3:05 PM MDT for 8 counties in Colorado. It took effect at Jun 3, 2014, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 2, 2014, 3:05 PM MDT (21:05 UTC)
In effect from
Jun 3, 2014, 11:00 AM MDT
Expired
Jun 3, 2014, 8:00 PM MDT
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, Gunnison County, CO, Hinsdale County, CO, La Plata County, CO, Montezuma County, CO, Montrose County, CO, Ouray County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 128 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3562 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WWUS85 KGJT 022105
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
305 PM MDT MON JUN 2 2014

COZ207-291-030600-
/O.UPG.KGJT.FW.A.0007.140603T1800Z-140604T0000Z/
/O.NEW.KGJT.FW.W.0013.140603T1700Z-140604T0200Z/
DURANGO FORECAST AREA-NORTHERN SAN JUAN FORECAST AREA-
305 PM MDT MON JUN 2 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR
GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES
207 AND 291 BELOW 9500 FEET...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING BELOW 9500 FEET FOR GUSTY WINDS...LOW HUMIDITY...AND
DRY FUELS...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO
  FORECAST AREA...AND FIRE WEATHER ZONE 291 NORTHERN SAN JUAN
  FORECAST AREA...BELOW 9500 FEET.

* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES MAY HAVE THE POTENTIAL TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS
THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR.
LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
5 follow-up statements
758 
WWUS85 KGJT 030559
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1159 PM MDT MON JUN 2 2014


COZ207-291-031400-
/O.CON.KGJT.FW.W.0013.140603T1700Z-140604T0200Z/
DURANGO FORECAST AREA-NORTHERN SAN JUAN FORECAST AREA-
1159 PM MDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
TODAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE
WEATHER ZONES 207 AND 291 BELOW 9500 FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO
  FORECAST AREA BELOW 9500 FEET...AND FIRE WEATHER ZONE 291
  NORTHERN SAN JUAN FORECAST AREA BELOW 9500 FEET.

* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
306 
WWUS85 KGJT 031334
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
734 AM MDT TUE JUN 3 2014

COZ207-291-032200-
/O.CON.KGJT.FW.W.0013.140603T1700Z-140604T0200Z/
DURANGO FORECAST AREA-NORTHERN SAN JUAN FORECAST AREA-
734 AM MDT TUE JUN 3 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY
FUELS FOR FIRE WEATHER ZONES 207 AND 291 BELOW 9500 FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO
  FORECAST AREA BELOW 9500 FEET...AND FIRE WEATHER ZONE 291
  NORTHERN SAN JUAN FORECAST AREA BELOW 9500 FEET.

* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
158 
WWUS85 KGJT 031734
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1134 AM MDT TUE JUN 3 2014

COZ207-291-040145-
/O.CON.KGJT.FW.W.0013.000000T0000Z-140604T0200Z/
DURANGO FORECAST AREA-NORTHERN SAN JUAN FORECAST AREA-
1134 AM MDT TUE JUN 3 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER
ZONES 207 AND 291 BELOW 9500 FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO
  FORECAST AREA BELOW 9500 FEET...AND FIRE WEATHER ZONE 291
  NORTHERN SAN JUAN FORECAST AREA BELOW 9500 FEET.

* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
962 
WWUS85 KGJT 032047
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
247 PM MDT TUE JUN 3 2014

COZ207-291-040200-
/O.CON.KGJT.FW.W.0013.000000T0000Z-140604T0200Z/
DURANGO FORECAST AREA-NORTHERN SAN JUAN FORECAST AREA-
247 PM MDT TUE JUN 3 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER
ZONES 207 AND 291 BELOW 9500 FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO
  FORECAST AREA BELOW 9500 FEET...AND FIRE WEATHER ZONE 291
  NORTHERN SAN JUAN FORECAST AREA BELOW 9500 FEET.

* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
501 
WWUS85 KGJT 040143
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
743 PM MDT TUE JUN 3 2014

COZ207-291-040245-
/O.EXP.KGJT.FW.W.0013.000000T0000Z-140604T0200Z/
DURANGO FORECAST AREA-NORTHERN SAN JUAN FORECAST AREA-
743 PM MDT TUE JUN 3 2014

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES
207 AND 291 BELOW 9500 FEET...

GUSTY SOUTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING WHILE
RELATIVE HUMIDITY VALUES SLOWLY CLIMB BACK ABOVE 15 PERCENT. AS A
RESULT...THE RED FLAG WARNING FOR COLORADO FIRE WEATHER ZONES 207
AND 291 BELOW 9500 FEET WILL BE ALLOWED TO EXPIRE AT 8 PM MDT THIS
EVENING. 

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Jun 2, 12:18 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 2, 12:18 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1218 PM MDT MON JUN 2 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 425 AM MDT MON JUN 2 2014

A PERFECT DAY IN STORE WITH SUN AND WARM TEMPERATURES ON TAP AS
HGT RISES INDICATE HIGH PRESSURE STILL BUILDING IN FROM THE SOUTH.
FORECAST SKEW-T'S SHOW DEEP MIXING THIS AFTERNOON ALLOWING FOR
SOME GUSTY AFTERNOON WINDS TO REACH THE SURFACE. SPRING HAS
RETURNED.

THE PRESSURE GRADIENT WILL TIGHTEN THIS EVENING AS A DRY SHORTWAVE
TROUGH APPROACHES FROM THE WEST AND SLIDES EAST THROUGH THE AREA
ON TUESDAY. A FEW CLOUDS ARE EXPECTED TO DEVELOP OVER NORTHWESTERN
COLORADO...BUT NO PRECIPITATION IS EXPECTED AS THIS SYSTEM IS VERY
DRY. POTENTIAL CRITICAL FIRE WX ON TUESDAY AFTERNOON FOR DRY FUEL
AREAS AS THESE WINDS SURFACE. SEE FIRE WX SECTION FOR MORE.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 425 AM MDT MON JUN 2 2014

WINDS WILL DECREASE TUESDAY NIGHT AS THE PRESSURE GRADIENT EASES.
THINKING MIDRANGE MOS GUIDANCE IS TOO COOL AS 700MB TEMPS ARE
STAYING FAIRLY STEADY AND CONDITIONS WILL CONTINUE TO BE HOT AND
DRY.

THE FLATTENED HIGH PRESSURE WILL REMAIN TO OUR SOUTH FOR THE
REMAINDER OF THE LONG-TERM PERIOD KEEPING DRY CONDITIONS IN PLACE.
A FEW RIPPLES WILL MOVE THROUGH THE MEAN FLOW BUT WITH LITTLE TO
NO UPPER LEVEL SUPPORT AND LACK OF MOISTURE...NO PRECIPITATION IS
EXPECTED. THIS CHANGES FRIDAY ONWARDS HOWEVER AS A UPPER LEVEL
TROUGH APPROACHES THE AREA. AHEAD OF THIS TROUGH...MODELS STARTING
TO PICK UP ON SOME VERY ISOLATED SHOWERS/STORMS WITH BEST CHANCES
LOOKING TO BE SATURDAY AS THE TROUGH MOVES OVERHEAD. THAT BEING
SAID...QPF AMTS REMAIN VERY LOW SO FOR MOST AREAS THE PROLONGED
DRY AND WARM PERIOD CONTINUES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1217 PM MDT MON JUN 2 2014

VFR CONTINUES THROUGH THE FORECAST PERIOD. LOCAL G25KTS WILL OCCUR
BETWEEN 20Z-01Z THIS AFTERNOON AND EARLY EVENING.

&&

.FIRE WEATHER...
ISSUED AT 425 AM MDT MON JUN 2 2014

THE PASSING WEAK AND DRY LOW PRESSURE SYSTEM MENTIONED ABOVE WILL
TIGHTEN THE GRADIENT WINDS OVER THE REGION ON TUESDAY. NOT HIGHLY
CONFIDENT THAT THESE CONDITIONS WILL PERSIST FOR MORE THAN THREE
HOURS ON TUESDAY AFTERNOON...BUT WINDS WILL BE INCREASED
NONETHELESS. AFTERNOON HUMIDITY WILL BE LOW ACROSS THE REGION
WITH AFTERNOON SOUTHWEST WINDS GUSTS OF 25 TO 40 MPH EXPECTED.
HAINES INDEX WILL ALSO BE HIGH...AT 5 OR 6 FOR MOST DISTRICTS.
KEPT FIRE WEATHER WATCHES OUT FOR THE LOWER ELEVATIONS OF CO ZONE
291 AND IN CO ZONE 207 BELOW 9500 FEET...IN EFFECT FROM NOON TO
9 PM TUESDAY. MOSTLY DRY CONDITIONS EXPECTED FOR THE REMAINDER OF
THE WEEK...WINDS ARE EXPECTED TO BE LIGHTER.

&&

.HYDROLOGY...
ISSUED AT 425 AM MDT MON JUN 2 2014

WARM TEMPS CONTINUE TO MELT THE SNOWPACK RESULTING IN HIGH RIVER
AND STREAM FLOWS. THE HIGHEST FLOWS WERE OCCURRING IN RIVERS AND
STREAMS FROM THE GUNNISON BASIN IN WEST-CENTRAL COLORADO NORTHWARD
TO THE WYOMING BORDER AND ACROSS NORTHEAST UTAH. THE COLORADO
RIVER JUST BRIEFLY TOUCHED FLOOD STAGE THIS MORNING AT DOTSERO
BEFORE DROPPING BACK UNDER SO LEFT THIS AREA AS A FLOOD ADVISORY
FOR NOW. WILL CONTINUE TO CLOSELY WATCH THE COLORADO RIVER AT
DOTSERO AS WELL AS AT CAMEO FOR THE NEXT SEVERAL DAYS.

PAY ATTENTION TO RIVER...CREEK AND STREAM LEVELS AND WATCH FOR
DEBRIS BUILDUP. PLEASE USE CAUTION IF YOU PLAN ON BOATING DOWN OR
RECREATING NEAR RIVERS AND STREAMS.

.&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON AND EVENING FOR
     COZ207 BELOW 9500 FEET AND THE LOWER ELEVATIONS OF COZ291.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR COZ207-291.

UT...NONE.
&&

SHORT TERM...TGR/JAM
LONG TERM....JAM/TGR
AVIATION...PF
FIRE WEATHER...JAM
HYDROLOGY...TGJT
Hazardous weather outlook, Jun 2, 5:25 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
525 AM MDT MON JUN 2 2014

COZ001>014-017>023-UTZ022>025-027>029-031130-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
525 AM MDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SUN AND WARMTH ON TAP AGAIN AS HIGH PRESSURE BUILDS IN.  STREAMS
AND CREEKS WILL BE RUNNING FAST AND HIGH WITH SEVERAL REACHING OR
EXCEEDING BANKFULL MAINLY OVER NORTHWEST AND CENTRAL COLORADO.
MINOR FLOODING OF CREEKS AND STREAMS IS POSSIBLE FOR THE NEXT FEW
DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL PICK UP ON TUESDAY AS A WEAK DISTURBANCE MOVES OVER THE
AREA. WITH DRY FUELS AND LOW HUMIDITIES IN PLACE...FIRE WEATHER
CONCERNS WILL BE RAISED. A FIRE WEATHER WATCH HAS BEEN ISSUED TO
ACCOUNT FOR THIS. CONTINUED WARM TEMPERATURES WILL KEEP STREAMS
AND CREEKS RUNNING HIGH WITH SEVERAL REACHING OR EXCEEDING
BANKFULL OVER NORTHWEST AND CENTRAL COLORADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Colorado, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.